# SDR SWAA113339A

- Difficulty date: May 12, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N356SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25251
- Aircraft time: 63,669 hours, 55,092 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1509
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK FOUND, FLOOR BEAM CORRODED AT LOWER FLANGE LOCATED ON BS 986.5 AND BETWEEN RBL 27 TO RBL 46.5 UNDER FLOOR OF AFT GALLEY.  R&R "T" CHORD IAW SRM.
